# SDR REXA2013072401090

- Difficulty date: July 12, 2013
- Submitted: July 14, 2013
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 12,839 hours, 12,487 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT AILERON NEAR INBD EDGE AT WS288.  REPAIRED IAW REO 601R-57-61-477.
